# SDR R61A201503250225

- Difficulty date: March 25, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,735 hours, 20,756 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING AFT RIB 10 HOLE IN INBD LOWER FLANGE JUST FWD OF SPAR 2 IS CRACKED CRACKS RADIATING INBD AND OTBD FROM HOLE.  MAINTENANCE REPAIRED HOLE IAW ETD 2015-170-028597 FINAL HOLE REAMED TO 504 INSTALLED BUSHING.  C1-C2 FOR WORK DETAILS.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED..
